# SDR AALA202305306338

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 22,666 hours, 9,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG BURNING SMELL IN FORWARD CABIN AFTER TAKEOFF. EMERGENCY DECLARED; FLIGHT RETURNED TO ORD LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202305264252: REPLACED LEFT AND RIGHT RECIRCULATING FAN HEPA FILTER. (AALA202305264252, AALA202305306338).** (CLOSED)
